In this paper, I prove that on every fractal structure with three vertices, for suitable weights, the renormalization operator has an eigenform.

Peirone, R. (2007). Existence of eigenforms on fractals with three vertices. PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH. SECTION A. MATHEMATICS, 137, 1073-1080 [10.1017/S0308210505001137].

Existence of eigenforms on fractals with three vertices

PEIRONE, ROBERTO
2007

Abstract

In this paper, I prove that on every fractal structure with three vertices, for suitable weights, the renormalization operator has an eigenform.
Pubblicato
Rilevanza internazionale
Articolo
Sì, ma tipo non specificato
Settore MAT/05 - Analisi Matematica
English
SELF-SIMILAR FRACTALS; DIRICHLET FORMS; UNIQUENESS
Peirone, R. (2007). Existence of eigenforms on fractals with three vertices. PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH. SECTION A. MATHEMATICS, 137, 1073-1080 [10.1017/S0308210505001137].
Peirone, R
Articolo su rivista
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2108/34726
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact